# SDR 2012FA0000179

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2122
- Aircraft time: 70 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: V23234A0004X051
- Condition: Faulty
- Location: Te Flaps
- Part time: 70 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK IN DOWN POSITION.  CONDITION TRACED TO A FAULTY RELAY.  THIS IS A CHRONIC PROBLEM ENCOUNTERED ON 6 ACFT.
